# SDR DALA1036379864

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN RT CUSP WEB IS CRACKED OVER FLOOR SUPPORT STA 579, ABOVE OTBD RIVET EXTENDING 1" FWD AND .2500" AFT OF SUPPORT.  REMOVED FLOOR PANEL IAW SRM 51-30-1.  REMOVED FLOOR SUPPORT IAW SRM 51-30-2.  CUT OUT CRACKED SECTION OF WEB IAW SRM 51-10-2.  HFEC INSP IAW NDT SPM 06-10-01.  VERIFIED CRACK, REMOVED.  FABRICATED REPAIR DOUBLER IAW DC9A-53-10-16-801-663A-A INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-30-2.
